Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 16, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 9, 2006, 4:24 PM CST for Fayette County, Alabama. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2006, 4:24 PM CST (22:24 UTC)
- Expired
- Mar 9, 2006, 4:45 PM CST
- In force
- 21 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Fayette County, AL
The radar
The Columbus AFB radar (KGWX), 70 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 2:40 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 092225 RRA
SVRBMX
ALC057-092245-
/O.NEW.KBMX.SV.W.0016.060309T2224Z-060309T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CST THU MAR 9 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA
* UNTIL 445 PM CST
* AT 422 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 60
TO 75 MPH...WHICH CAN KNOCK DOWN LIMBS AND POWER LINES...DAMAGE
WEAK STRUCTURES...AND PUSH TRUCKS OFF THE HIGHWAY. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF BERRY TO
NEWTONVILLE...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF
WINFIELD TO 12 MILES SOUTH OF FAYETTE...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BERRY BY 430 PM CST
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
LAMAR COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3386 8763 3387 8754 3370 8754 3368 8751
3368 8743 3361 8743 3363 8763 3358 8767
3353 8768 3353 8786 3353 8786
$$
031 follow-up statement
000
WWUS54 KBMX 092233
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CST THU MAR 9 2006
ALC057-092245-
/O.CON.KBMX.SV.W.0016.000000T0000Z-060309T2245Z/
FAYETTE AL-
428 PM CST THU MAR 9 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR EASTERN FAYETTE COUNTY...
AT 422 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM STUDDARDS CROSSROADS TO
NEWTONVILLE...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST OF
WINFIELD TO 10 MILES SOUTH OF FAYETTE...MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BERRY.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
SHADY GROVE AND HUBBERTVILLE COMMUNITIES IN NORTHERN FAYETTE COUNTY.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST
THURSDAY EVENING FOR WESTERN ALABAMA.
LAT...LON 3386 8763 3387 8754 3370 8754 3368 8751
3368 8743 3361 8743 3363 8763 3358 8767
3353 8768 3353 8786 3353 8786
$$
KNS/99What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 3:14 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 9, 3:14 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 314 PM CST THU MAR 9 2006 .DISCUSSION... DAMAGING WINDS ARE LIKELY ACROSS CENTRAL ALABAMA LATE THIS AFTERNOON AND EVENING. MODELS ARE GENERALLY IN GOOD AGREEMENT DURING THE SHORT TERM. USED A BLEND OF THEM AND DID NOT STRAY MUCH AT ALL FROM THEM. AT 3 PM CST...A SQUALL LINE OF SHOWERS AND THUNDERSTORMS WAS JUST ENTERING NORTHWEST AND WEST CENTRAL ALABAMA. WINDY CONDITIONS WERE OCCURRING ACROSS ALABAMA WITH SOUTH WINDS 15 TO 30 MPH WITH GUSTS UP TO 50 MPH NORTHWEST OF INTERSTATE 59. SULLIGENT IN LAMAR COUNTY REPORTED TREES DOWN ABOUT 230 PM CST FROM NON-THUNDERSTORM WINDS AHEAD OF THE SQUALL LINE. UNDER MOSTLY CLOUDY SKIES...TEMPERATURES WERE IN THE 70S ACROSS CENTRAL ALABAMA. A SEVERE THUNDERSTORM WATCH WAS IN EFFECT FOR WEST ALABAMA. THIS AFTERNOON AND TONIGHT...THE SQUALL LINE WILL MOVE EAST AND AFFECT ALL OF THE FORECAST AREA. IT SHOULD REACH TUSCALOOSA BETWEEN 430 PM AND 530 PM CST...BIRMINGHAM AROUND 6 PM CST... ANNISTON AND SELMA BETWEEN 7 AND 8 PM CST... MONTGOMERY BY 10 PM CST...THEN STALL SOUTH OF INTERSTATE 85 AFTER MIDNIGHT. DAMAGING WINDS WILL OCCUR ALONG AND EVEN AHEAD OF THE SQUALL LINE. GUSTS ON THE SQUALL LINE MAY EXCEED 70 MPH... ESPECIALLY WEST OF AN ONEONTA TO DEMOPOLIS LINE BEFORE 6 PM CST. GUSTS AHEAD OF THE SQUALL LINE MAY EXCEED 60 MPH THIS EVENING. FOR NOW...WILL KEEP WIND ADVISORY UNTIL MIDNIGHT CST. THE TORNADO THREAT IS VERY LOW AS LOW LEVEL MOISTURE IS NOT VERY DEEP AS DEWPOINTS ARE ONLY IN THE MID TO UPPER 50S. ALSO...INSTABILITY IS LIMITED...SO NOT EXPECTING MUCH...IF ANY LIGHTNING. HAIL IS POSSIBLE WITH THE LINE. THE LINE SHOULD WEAKEN AS IT MOVES INTO A COOLER AIRMASS ACROSS EAST ALABAMA AFTER 8 PM CST. THE LINE WILL STALL SOUTH OF INTERSTATE 85 LATE TONIGHT AND PERHAPS BRING SOME LOCALLY HEAVY RAINFALL TO PIKE AND BARBOUR COUNTIES. HOWEVER...THE SEVERE POTENTIAL IN THESE LOCATIONS SHOULD DIMINISH CONSIDERABLY. PATCHY FOG MAY DEVELOP ACROSS WEST ALABAMA AS SKIES CLEAR LATE TONIGHT. LOWS WILL BE IN THE 50S. ON FRIDAY...SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE NEAR THE OLD SQUALL LINE BOUNDARY ACROSS LOCATIONS SOUTH OF INTERSTATE 85...AT LEAST DURING THE MORNING HOURS. THE 18Z NAM RUN SHOWED SHOWERS AND THUNDERSTORMS COMING BACK NORTHWARD TO AT LEAST MONTGOMERY. FOR NOW...WILL KEEP MOST PLACES DRY. EXPECT A WARM DAY WITH HIGHS IN THE MID TO UPPER 70S. FRIDAY NIGHT INTO SATURDAY...DEEPER MOISTURE AND UNSTABLE AIR WILL RETURN TO ALL AREAS AS DEWPOINTS RISE INTO THE LOWER 60S THANKS TO INCREASING SOUTH WINDS. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE...ESPECIALLY DURING THE HEAT OF THE DAY ON SATURDAY. SOME OF THESE STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. SUNDAY...HIGH PRESSURE BUILDING IN AND SLIGHTLY DRIER AIR IS FORECAST TO MOVE IN. AGAIN...EXPECT A WARM DAY UNDER PARTLY SUNNY SKIES. HIGHS COULD APPROACH 80 IN SOME LOCATIONS. ON MONDAY...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE WITH THE APPROACH OF A COLD FRONT. MODELS ARE IN GOOD AGREEMENT IN BRINGING A COLD FRONT THROUGH DURING THE AFTERNOON AND EVENING HOURS. THOUGH WINDS AND DYNAMICS ARE WEAKER WITH THIS FRONT THAN THE CURRENT SYSTEM AFFECTING THE AREA...FORECAST INSTABILITY IS HIGHER. WILL DEFINITELY HAVE TO WATCH THIS SYSTEM. TUESDAY AND BEYOND...DRY AND COOLER WEATHER CAN BE EXPECTED WITH HIGH PRESSURE IN CONTROL. TEMPERATURES SHOULD BE AT OR SLIGHTLY BELOW NORMAL WITH HIGHS IN THE 60S AND LOWS AROUND 40. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 51 75 55 77 / 100 10 20 50 ANNISTON 54 76 58 77 / 100 10 20 50 BIRMINGHAM 54 76 61 77 / 80 10 20 50 TUSCALOOSA 50 79 60 79 / 50 10 20 50 CALERA 55 77 60 79 / 90 10 20 40 AUBURN 58 74 59 81 / 90 40 20 30 MONTGOMERY 57 77 59 80 / 100 30 20 30 TROY 61 76 60 81 / 90 60 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...WIND ADVISORY IN EFFECT ALL LOCATIONS UNTIL MIDNIGHT. && MBS/91
Hazardous weather outlook, Mar 9, 1:30 PM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 130 PM CST THU MAR 9 2006 ALZ011>015-017>050-101230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 130 PM CST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY ACROSS CENTRAL ALABAMA TODAY... ESPECIALLY BETWEEN THE HOURS OF 3 PM AND MIDNIGHT. THE STORM PREDICTION CENTER HAS PLACED AREAS FROM ONEONTA...BIRMINGHAM... AND DEMOPOLIS WESTWARD UNDER A MODERATE RISK OF SEVERE THUNDERSTORMS...WHILE THE REMAINDER OF CENTRAL ALABAMA IS UNDER A SLIGHT RISK. A SQUALL LINE WILL ENTER THE STATE AROUND 300 PM CST AND CONTINUE TRACKING EAST ACROSS BIRMINGHAM AROUND 500 PM CST...ANNISTON AT 600 PM CST...AND MONTGOMERY AROUND 700 PM. THE MAIN HAZARDS WITH THIS SQUALL LINE WILL BE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH... HAIL UP TO THE SIZE OF NICKELS...AND POSSIBLY A FEW ISOLATED TORNADOES. EVEN BEFORE THE STORMS ARRIVE...WINDS WILL CONTINUE TO BE STRONG THIS AFTERNOON. SUSTAINED WINDS OVER 20 MPH ARE LIKELY...WITH GUSTS OVER 30 MPH. THESE WINDS SHOULD SUBSIDE BETWEEN 6 PM AND MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WITH A MOIST AND UNSTABLE AIRMASS CONTINUING OVER CENTRAL ALABAMA... STRONG THUNDERSTORMS MAY BE POSSIBLE SATURDAY AFTERNOON. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT...AS A STRONG COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD CONSIDER THEMSELVES ACTIVATED DUE TO THE SEVERE THUNDERSTORM THREAT THIS AFTERNOON AND EVENING. ACTIVATION MAY ALSO BE NECESSARY MONDAY NIGHT AS ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE. KNS/99
In the hours before
Local storm report, Mar 9, 2:48 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM NON-TSTM WND DMG SULLIGENT 33.89N 88.13W
03/09/2006 LAMAR AL EMERGENCY MNGR
TREES DOWN ON RIVER RD DUE TO NON THUNDERSTORM WIND GUST
OF ESTIMATED TO 40 MPH.
&&
80Special weather statement, Mar 9, 2:58 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 258 PM CST THU MAR 9 2006 ALZ011-012-022-030-092145- LAMAR-MARION-PICKENS-SUMTER- 258 PM CST THU MAR 9 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SUMTER...PICKENS...LAMAR AND MARION COUNTIES UNTIL 345 PM CST... ...WINDS UP TO 65 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 257 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 31 MILES NORTHWEST OF BEXAR TO 37 MILES WEST OF MEMPHIS...MOVING NORTHEAST AT 55 MPH. THE POTENTIALLY SEVERE THUNDERSTORMS WILL CROSS THE MISSISSIPPI ALABAMA STATE LINE BETWEEN 3:30 AND 4:00 PM. THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. STAY TUNED FOR POTENTIAL WARNING ISSUANCE WITHIN THE HOUR.
Special weather statement, Mar 9, 3:19 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 319 PM CST THU MAR 9 2006 ALZ013>015-023-031-032-039-092300- FAYETTE-GREENE-HALE-MARENGO-TUSCALOOSA-WALKER-WINSTON- 319 PM CST THU MAR 9 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARENGO...HALE...GREENE... TUSCALOOSA...FAYETTE...WALKER AND WINSTON COUNTIES UNTIL 500 PM CST... ...WINDS UP TO 65 MILES AN HOUR ARE POSSIBLE FROM APPROACHING LINE OF THUNDERSTORMS... AT 317 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS OVER EXTREME EASTERN MISSISSIPPI...MOVING EAST AT 50 MPH. THIS LINE WILL MOVE INTO WESTERN ALABAMA BETWEEN 330 AND 430 PM. THIS LINE OF SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS...KNOCKING DOWN NUMEROUS TREES. STAY TUNED FOR WARNINGS AS THESE STORMS GET CLOSER TO THESE COUNTIES. 03
Local storm report, Mar 9, 3:58 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
358 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL VERNON 33.76N 88.11W
03/09/2006 M0.25 INCH LAMAR AL EMERGENCY MNGR
PEA SIZE HAIL IN VERNON.
0342 PM TSTM WND GST VERNON 33.76N 88.11W
03/09/2006 M60 MPH LAMAR AL EMERGENCY MNGR
60 MPH WIND GUST IN VERNON.
0345 PM TSTM WND DMG SULLIGENT 33.89N 88.13W
03/09/2006 LAMAR AL EMERGENCY MNGR
ROOFS ROLLING DOWN THE ROAD ON HWY 278 AT HWY 17.
&&
JSSLocal storm report, Mar 9, 4:17 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL HAMILTON 34.14N 87.98W
03/09/2006 M0.25 INCH MARION AL BROADCAST MEDIA
PEA SIZE HAIL AND ZERO VISIBILITY IN SOUTH HAMILTON.
0405 PM TSTM WND DMG VERNON 33.76N 88.11W
03/09/2006 LAMAR AL EMERGENCY MNGR
ROOF BLOWN OFF ELEMENTARY SCHOOL IN VERNON.
&&
JSSLocal storm report, Mar 9, 4:24 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 NW FAYETTE 33.71N 87.86W
03/09/2006 FAYETTE AL EMERGENCY MNGR
TREES DOWN ON SHADY GROVE ROAD OFF AL 107.
0415 PM TSTM WND DMG GUIN 33.97N 87.91W
03/09/2006 MARION AL EMERGENCY MNGR
MOBILE HOME DAMAGE ON STATE HWY 44 IN GUIN.
&&
JSSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 3:13 PM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion, Pickens | 62 min |
| Mar 9, 3:28 PM CST | Severe Thunderstorm Warning | BMX | Fayette | 62 min |
| Mar 9, 3:50 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 55 min |
| Mar 9, 3:56 PM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 64 min |
| Mar 9, 4:03 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 57 min |
| Mar 9, 4:06 PM CST | Tornado Warning | BMX | Marion | 16 min |
| Mar 9, 4:11 PM CST | Severe Thunderstorm Warning | BMX | Pickens | 46 min |
| Mar 9, 4:24 PM CST | Severe Thunderstorm Warning | BMX | Greene | 66 min |
| Mar 9, 5:06 PM CST | Severe Thunderstorm Warning | BMX | Hale | 39 min |
| Mar 9, 5:19 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 26 min |
| Mar 9, 5:38 PM CST | Severe Thunderstorm Warning | BMX | Bibb | 52 min |
| Mar 9, 5:38 PM CST | Severe Thunderstorm Warning | BMX | Jefferson | 52 min |
| Mar 9, 5:45 PM CST | Severe Thunderstorm Warning | BMX | Shelby | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.